# SDR UIEA2022103101181

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 89,283 hours, 16,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION-SKIN, FWD CGO COMPARTMENT BILGE SURFACE STA 740~760. S-46R~S-47R( 1) BLEND OUT THE DAMAGE AREA I.A.W SRM 51-10-02. REV=52 2) PFM NOT INSP REFER TO JOB CARD ATTACHING SHEET NO=0271928 3) MEASURED REWORK AREA DEPTH=0.005", LENGTH=2", WIDTH=2" IT WAS ALLOWABLE I.A.W SRM 53-00-01-1A-1, TABLE I, DETAIL II, REV=52 4) APPLY PROTECTIVE COATING AT REWORK AREA. I.A.W SRM 51-20-01, REV=52 5) JOB COMLETED. )
